American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A78) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Kyle Kinneberg. Conformal dimension and boundaries of planar domains. Trans. Amer. Math. Soc. 369 (2017) 6511-6536.
Abstract, references, and article information   
View Article: PDF

[2] Murat Akman, Matthew Badger, Steve Hofmann and José María Martell. Rectifiability and elliptic measures on 1-sided NTA domains with Ahlfors-David regular boundaries. Trans. Amer. Math. Soc. 369 (2017) 5711-5745.
Abstract, references, and article information   
View Article: PDF

[3] Raphaël Lachièze-Rey and Sergio Vega. Boundary density and Voronoi set estimation for irregular sets. Trans. Amer. Math. Soc. 369 (2017) 4953-4976.
Abstract, references, and article information   
View Article: PDF

[4] Dmitriy Bilyk, Xiaomin Ma, Jill Pipher and Craig Spencer. Diophantine approximations and directional discrepancy of rotated lattices. Trans. Amer. Math. Soc. 368 (2016) 3871-3897.
Abstract, references, and article information   
View Article: PDF

[5] Pablo Shmerkin and Boris Solomyak. Absolute continuity of self-similar measures, their projections and convolutions. Trans. Amer. Math. Soc. 368 (2016) 5125-5151.
Abstract, references, and article information   
View Article: PDF

[6] Jonathan M. Fraser. On the $L^q$-spectrum of planar self-affine measures. Trans. Amer. Math. Soc. 368 (2016) 5579-5620.
Abstract, references, and article information   
View Article: PDF

[7] M. Bond, I. Łaba and J. Zahl. Quantitative visibility estimates for unrectifiable sets in the plane. Trans. Amer. Math. Soc. 368 (2016) 5475-5513.
Abstract, references, and article information   
View Article: PDF

[8] Lu Liu. Cone avoiding closed sets. Trans. Amer. Math. Soc. 367 (2015) 1609-1630.
Abstract, references, and article information   
View Article: PDF

[9] Pierre Calka and Yann Demichel. Fractal random series generated by Poisson-Voronoi tessellations. Trans. Amer. Math. Soc. 367 (2015) 4157-4182.
Abstract, references, and article information   
View Article: PDF

[10] Ai-Hua Fan, Thomas Jordan, Lingmin Liao and Michał Rams. Multifractal analysis for expanding interval maps with infinitely many branches. Trans. Amer. Math. Soc. 367 (2015) 1847-1870.
Abstract, references, and article information   
View Article: PDF

[11] Leonardo Colzani, Giacomo Gigante and Ana Vargas. Localization for Riesz means of Fourier expansions. Trans. Amer. Math. Soc. 366 (2014) 6229-6245.
Abstract, references, and article information   
View Article: PDF

[12] Jonathan M. Fraser. Assouad type dimensions and homogeneity of fractals. Trans. Amer. Math. Soc. 366 (2014) 6687-6733.
Abstract, references, and article information   
View Article: PDF

[13] Randall Dougherty, Jack H. Lutz, R. Daniel Mauldin and Jason Teutsch. Translating the Cantor set by a random real. Trans. Amer. Math. Soc. 366 (2014) 3027-3041.
Abstract, references, and article information
View Article: PDF

[14] Dorin Ervin Dutkay, Deguang Han and Qiyu Sun. Divergence of the mock and scrambled Fourier series on fractal measures. Trans. Amer. Math. Soc. 366 (2014) 2191-2208.
Abstract, references, and article information   
View Article: PDF

[15] Dorin Ervin Dutkay, Deguang Han and Eric Weber. Continuous and discrete Fourier frames for fractal measures. Trans. Amer. Math. Soc. 366 (2014) 1213-1235.
Abstract, references, and article information   
View Article: PDF

[16] Hongbing Ju, Ka-Sing Lau and Xiang-Yang Wang. Post-critically finite fractal and Martin boundary. Trans. Amer. Math. Soc. 364 (2012) 103-118. MR 2833578.
Abstract, references, and article information   
View Article: PDF

[17] D. Apatsidis, S. A. Argyros and V. Kanellopoulos. Hausdorff measures and functions of bounded quadratic variation. Trans. Amer. Math. Soc. 363 (2011) 4225-4262. MR 2792986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. Zähle. Lipschitz-Killing curvatures of self-similar random fractals. Trans. Amer. Math. Soc. 363 (2011) 2663-2684. MR 2763731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Antti Käenmäki and Ville Suomala. Nonsymmetric conical upper density and $k$-porosity. Trans. Amer. Math. Soc. 363 (2011) 1183-1195. MR 2737262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Katrin Gelfert and Michał Rams. Geometry of limit sets for expansive Markov systems. Trans. Amer. Math. Soc. 361 (2009) 2001-2020. MR 2465827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Zsuzsanna Gönye. Dimension of escaping geodesics. Trans. Amer. Math. Soc. 360 (2008) 5589-5602. MR 2415087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] S. V. Borodachov, D. P. Hardin and E. B. Saff. Asymptotics for discrete weighted minimal Riesz energy problems on rectifiable sets. Trans. Amer. Math. Soc. 360 (2008) 1559-1580. MR 2357705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Toby C. O'Neil. The Hausdorff dimension of visible sets of planar continua. Trans. Amer. Math. Soc. 359 (2007) 5141-5170. MR 2327025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Vincent Le Prince. Dimensional properties of the harmonic measure for a random walk on a hyperbolic group. Trans. Amer. Math. Soc. 359 (2007) 2881-2898. MR 2286061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Zsuzsanna Gönye. Differentiability of quasi-conformal maps on the jungle gym. Trans. Amer. Math. Soc. 359 (2007) 19-32. MR 2247880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Dorin Ervin Dutkay. Low-pass filters and representations of the Baumslag Solitar group. Trans. Amer. Math. Soc. 358 (2006) 5271-5291. MR 2238916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Manav Das. Hausdorff measures, dimensions and mutual singularity. Trans. Amer. Math. Soc. 357 (2005) 4249-4268. MR 2156710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Mark Pollicott. Hausdorff dimension and asymptotic cycles. Trans. Amer. Math. Soc. 355 (2003) 3241-3252. MR 1974685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Örjan Stenflo. Markov chains in random environments and random iterated function systems. Trans. Amer. Math. Soc. 353 (2001) 3547-3562. MR 1837247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jin-ichi Itoh and Minoru Tanaka. The Lipschitz continuity of the distance function to the cut locus. Trans. Amer. Math. Soc. 353 (2001) 21-40. MR 1695025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia